EconPapers    
Economics at your fingertips  
 

Nonextensive entropies from information content and stabilities

Takuya Yamano

Physica A: Statistical Mechanics and its Applications, 2006, vol. 365, issue 1, 71-75

Abstract: We consider a family of nonextensive entropies derived from information contents, which are a basic ingredient in information theory. To give a deeper insight into a certain class of stability of generalized entropies and into recent discussion on it, we present a criterion for stability, which is satisfied by a minimum discrepancy against infinitesimal shift of distributions.

Keywords: Generalized entropies; Stabilities; Information measures (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106000756
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:365:y:2006:i:1:p:71-75

DOI: 10.1016/j.physa.2006.01.029

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:365:y:2006:i:1:p:71-75